# SDR UALA2011022400926

- Difficulty date: February 23, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 35,619 hours, 15,003 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865112
- Part serial: 51
- Condition: Out Of Tolerance
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE OUT OF TOLERANCE.  REPLACED RT OVERWING SLIDE ASSY.  ALSO, PERFORMED EMERGENCY LIGHT TEST, CKS GOOD.  INSP SLIDE ASSY, SLIDE IS SECURED ON RT SIDE, CONNECTOR IS SECURE, INFLATION LINE IS SECURE, EMERGENCY LIGHTS TEST OK.  ACFT RETURNED TO NORMAL.
